# SDR DU4R2021022500011

- Difficulty date: February 25, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737-300
- Aircraft serial: 27905
- Aircraft time: 41,287 hours, 56,264 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fwd Cargo Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND FWD CARGO COMPARTMENT, BILGE AREA, RBL 21.8 FLOOR BEAM, FS 500D, BULKHEAD ATTACH ANGLE HAS CORROSION.  S/O 660004 N/R 44445.
